RATIONALITY PROPERTIES OF MANIFOLDS CONTAINING QUASI-LINES

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02472962
Contributor : Daniel Naie <>
Submitted on : Monday, February 10, 2020 - 2:36:06 PM
Last modification on : Tuesday, February 11, 2020 - 1:42:09 AM

Links full text

Identifiers

Collections

Citation

Paltin Ionescu, Daniel Naie. RATIONALITY PROPERTIES OF MANIFOLDS CONTAINING QUASI-LINES. International Journal of Mathematics, World Scientific Publishing, 2012, 14 (10), pp.1053-1080. ⟨10.1142/S0129167X03002095⟩. ⟨hal-02472962⟩

Share

Metrics

Record views

5